Second Grade » Second Grade

Second Grade

Regular Schedule:
Second Grade Core
7:45 Students in classrooms
8:00-9:30 Math Block (90 min)
9:30-10:00 Math RIME (30 min)
10:00-10:30 Structured Recess (30 min)
10:30-11:00 Sci/SS (25 min)
11:05-11:35 Michael Lunch
11:10-11:40 Sheffield Lunch
11:15-11:45 Snider Lunch
11:45-12:15 ELA RIME
12:15-2:30 ELA Block (120 min)
2:35
Dismiss Bus
2:37 Dismiss Car
2:40 CAR RIDER LINE STARTS
3:00 CAR RIDER LINE FINISHES
 
Enrichment Schedule:
Second Grade (Tuesday)
7:45 Students in classrooms
   
8:15-10:10 ENRICHMENT
10:10-11:00 Sci/SS
11:05-11:35 Michael Lunch
11:10-11:40 Sheffield Lunch
11:15-11:45 Snider Lunch
11:50-12:50 Math Block (60 min)
12:50-2:30 ELA Block (100 min)
2:35 Dismiss Bus
2:37 Dismiss Car
2:40 CAR RIDER LINE STARTS
3:00 CAR RIDER LINE FINISHES